Items where Author is "Abduli, Shemsedin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Abduli, Shemsedin and Aleksovska, Slobotka and Dehari, Shefket and Dehari, Dije and Abdija, Zulxhevat (2020) THE ELIMINATION OF MISCONCEPTIONS OVER PERIODIC SYSTEM OF THE STUDENTS THROUGH NEW METHODS. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 46-58. ISSN 2671-3039

Dehari, Dije and Jonuzi, Emir and Dehari, Shefket and Abduli, Shemsedin and Abdija, Zulxhevat (2020) SYNTHESIS AND CHARACTERIZATION OF RUTHENIUM (III) COMPLEXES WITH TRIDENTATE (ONO) SCHIFF BASES. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 31-36. ISSN 2671-3039

Durmishi, Arbana and Shabani, Agim and Abduli, Shemsedin and A. Reka, Arianit and Jashari, Ahmed and Ismaili, Murtezan and H. Durmishi, Bujar (2018) Application of mathematical models for predicting the trihalomethanes’ content in drinking water in the city of Tetova. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 25-33. ISSN 2671-3039

Abduli, Shemsedin and Aleksovska, Slobotka and Durmishi, Bujar (2018) Elimination of Learning Difficulties of Hydrolysis concept through a new teaching method. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 34-42. ISSN 2671-3039

This list was generated on Thu Jun 17 20:19:23 2021 CEST.